# SDR AALA202504169297

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 68,492 hours, 28,929 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR IS LOOSE ON THE DISARMED POSITION, CREATING A POTENTIAL HAZARD OF SLIDE DEPLOYMENT WHEN DOOR IS OPENED OR CLOSED. ADJUSTED GIRT BAR HOLDERS AS REQUIRED. GIRT BAR IS SECURE.
